Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    3
  • views
    15546

Month 4 - Doctor visit and Bloodwork

LadyWhoWaits

189 views

:(

I went to visit my Dermatologist today, and despite exercising more, losing another 5 pounds, eating well and taking lots of fish oil, my triglycerides were back up to 215! How discouraging! My doc said not to worry, that this is very normal for a person on Accutane at the later stages of treatment. However, some good news, my HDL is 41, so that is a Ray of sunshine! :( As I am on the downhill side of treatment, she also asked me lots of questions about my mental state, joint pain and skin condition. She did not change my dosage.

As usual, screw-ups continue with the pharmacy and insurance. This month's problem- it hasn't been 30 days since they last filled my Rx, so I have to wait. :doubt: Remember, it was the pharmacy's screw up that caused me to be late last month. No problems with I-pledge, amazingly, except I got cut off while answering my questions and had to do them twice.

Skin condition - no pimples at all of any kind. A few blackheads come and go. My facial skin is very fragile...I had an itch on my face while walking on the treadmill and scratched it gently. When I got off the treadmill, I had a dime sized raw spot on my face where I had scratched! I also am very dry now...I must moisturize multiple times a day...usually applying moisturizer twice at one siting, because the first coat is absorbed so fast. Gums are more sensitive and bleed when I floss. Eyes are

very dry. Pretty severe joint pain of the knees. Horribly chapped lips and some more constipation, even though I have been pounding water, fruit and fiber. I guess the longer you are on the meds, the worse the side-effects.

My husband is okay, dry, chapped lips and joint pain. His physician miswrote his Rx the last time and gave him 30 pills fewer than he was supposed to have. Of course, he is not allowed to fix the problem, my husband has to go without his medication.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×